# SDR R61A201301140057

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 11,432 hours, 7,390 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Part number: 1901318002
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE WORKED DMI 337987103 NUMBER TWO ENGINE AFT PYLON FAIRING INBOARD EXHAUST GRILL IS CRACKED.  MAINTENANCE REMOVED AND REPLACED NUMBER TWO ENGINE AFT PYLON FAIRING INBOARD EXHAUST GRILL IAW EMB ETD 2012-190-011599B , REV B.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
